Monte Carlo methods via a dual approach for some discrete time stochastic control problems

Author: 

Gyurko, L
Hambly, B
Witte, J

Publication Date: 

19 December 2011

Journal: 

MATHEMATICAL METHODS OF OPERATIONS RESEARCH

Last Updated: 

2020-09-13T14:47:27.993+01:00

Issue: 

1

Volume: 

81

DOI: 

10.1007/s00186-014-0488-3

page: 

109-135

abstract: 

We consider a class of discrete time stochastic control problems motivated by
some financial applications. We use a pathwise stochastic control approach to
provide a dual formulation of the problem. This enables us to develop a
numerical technique for obtaining an estimate of the value function which
improves on purely regression based methods. We demonstrate the competitiveness
of the method on the example of a gas storage valuation problem.

Symplectic id: 

221750

Download URL: 

Submitted to ORA: 

Not Submitted

Publication Type: 

Journal Article